MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the luer hub/fitting has crack during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The associated emdr report numbers are 9680794-2025-00204.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one connector assembly for analysis.Signs of use were observed.Visual analysis revealed severe scratch/stress markings and cracks on both the blue venous luer hub and the red arterial luer hub.The appearance of this damage is consistent with overtightening or repeated tightening of the hubs.Both luer connections were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "prime hub replacement connection assembly with sterile normal saline for injection and clamp." a lab inventory syringe filled with water was used to flush each extension line.No leaking was observed from either luer hub.A manual tug test confirmed both luer hub were securely attached to their respective lumens.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "examine catheter and extension lines before and after each treatment for any signs of damage.Repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report of damaged luer hubs was confirmed through complaint investigation of the returned sample.Visual analysis revealed cracks in both luer hubs.This damage is consistent with overtightening or repeated tightening of the hubs.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the doctor found the luer hub/fitting has crack during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The associated emdr report numbers are 9680794-2025-00204 and 9680794-2025-00205.

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21546362
Report Number9680794-2025-00205
Device Sequence Number15217579
Product Code NFK
UDI-Device Identifier00801902096111
UDI-Public(01)00801902096111(11)230802(17)260630(10)33F23G0557(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberCAR-02400
Device Lot Number33F23G0557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown